MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 27mm 11500a valve underwent a valve-in-valve procedure after an implant duration of 6 years 10 months due to regurgitation.The patient presented with dyspnea and fatigue.The tavr was performed with a 26mm 9755rsl valve.The patient was stable and in recovery post procedure.The patient was discharged on pod #1.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions).Regurgitation is a common manifestation of bioprosthetic valve and valved conduit dysfunction.Common intraoperative factors that may cause or contribute to acute post-procedural regurgitation include device distortion; device interaction with patient anatomy or other devices; leaflet damage, and incorrectly sized valve seated.Non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis may also cause or contribute to acute post-procedural regurgitation.Complaints reported with regurgitation as the primary complaint code are not typically attributed to manufacturing-related nonconformances.There is insufficient information available regarding patient or procedural factors known to cause or contribute to regurgitation.Therefore, a definitive root cause cannot be conclusively determined.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key23804885
Report Number2015691-2025-10171
Device Sequence Number9360065
Product Code LWR
UDI-Device Identifier00690103195002
UDI-Public(01)00690103195002(17)200614
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age65 YR
Patient SexMale